# SDR SWIA202157030

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Chafed
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR CUT-OUT APPROX FS333.00 SEAL STRIKER HAS MULTIBLE CHAFFING. FLAGGED   (C-CHECK) RO 3/25/2021    STRIKER FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-21-23-101-001-A01. REPLACED WITH NEW SEAL STRIKER FOR PAX DOOR CUT OUT REF. CRJ-700 SRM, 51-42-21-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH SKY CARD 51-900-1003-SKY
